Rank for Some Families of Quaternary Reed-Muller Codes (bibtex)
by Pernas, Jaume, Pujol, Jaume and Villanueva, Mercè
Reference:
Rank for Some Families of Quaternary Reed-Muller Codes (Pernas, Jaume, Pujol, Jaume and Villanueva, Mercè), In Applied Algebra, Algebraic Algorithms and Error-Correcting Codes, 18th International Symposium, AAECC-18 2009, Tarragona, Catalonia, Spain, June 8-12, 2009. Proceedings (Bras-Amorós, Maria, Høholdt, Tom, eds.), Springer, volume 5527, 2009.
Bibtex Entry:
@inproceedings{pernas_rank_2009,
	series = {Lecture {Notes} in {Computer} {Science}},
	title = {Rank for {Some} {Families} of {Quaternary} {Reed}-{Muller} {Codes}},
	volume = {5527},
	url = {https://doi.org/10.1007/978-3-642-02181-7_5},
	doi = {10.1007/978-3-642-02181-7_5},
	booktitle = {Applied {Algebra}, {Algebraic} {Algorithms} and {Error}-{Correcting} {Codes}, 18th {International} {Symposium}, {AAECC}-18 2009, {Tarragona}, {Catalonia}, {Spain}, {June} 8-12, 2009. {Proceedings}},
	publisher = {Springer},
	author = {Pernas, Jaume and Pujol, Jaume and Villanueva, Mercè},
	editor = {Bras-Amorós, Maria and Høholdt, Tom},
	year = {2009},
	pages = {43--52}
}
Powered by bibtexbrowser